# SDR FDKA200801003

- Difficulty date: January 1, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 12,323 hours, 11,821 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Seal
- Condition: Broken
- Location: Fire Extinguishe
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6024 MCO (1669 PHX LCL) - SEAL ON FLIGHT DECK FIRE EXTINGUISHER WAS BROKEN.  MX INSPECTED AND RESEALED THE EXTINGUISHER AS REQUIRED.
